# SDR AALA20171103002

- Difficulty date: November 3, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 49,331 hours, 24,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  DECLARED AN EMERGENCY - RT MLG UNSAFE ISSUE.   PILOT REPORTED POSSIBLE STREAMER/FOD FROM RIGHT MAIN LANDING GEAR . ALL INDICATIONS NORMAL ON RETRACTION AND EXTENSION, INSPECTED BOTH WHEEL WELLS FOR POSSIBLE FOD/ UNWANTED MATERIAL. CHECKS OK, NO DEFECTS NOTED.  OK FOR SERVICE . LANDING GEAR CHECK OK. NO FOD OR UNWANTED MATERIAL.
